MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4)) for investigation.A follow-up report will be submitted when the platform is returned and investigation has been completed.
 
Event or Problem Description
During biomed testing, the auto-pulse platform (sn 40657) displayed user advisory (ua) 12 (life-band not present) error message.The user was unable to clear the ua 12 error message.No patient involvement.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(6) ) displayed user advisory (ua) 12 (lifeband not detected) error message was confirmed during archive data review; however not confirmed during functional testing.No device malfunction observed during the testing that would cause ua 12 error message.The probable root cause for the reported complaint could be due to the belt clip not detected in spool shaft and/or not fully inserted when the autopulse was powered on, most likely attributed to user error.During visual inspection, the platform was observed the head restraints was missing.The head restraint could have been cut to free the patient from the platform or the user could have been lifting the platform by holding the head restraints missing head restraints does not render the autopulse platform non-functional.In addition, front enclosure had cracks, torn load plate cover and missing screw.The root cause for the crack on the enclosure and torn load plate cover are due user mishandling such as a drop.These observations are not related to the reported event.The top cover, front enclosure, load plate cover and the missing screw were required to be replaced to address the observed physical damages.During initial functional testing, no issues or error occurred.Noticed that the lifeband detect switch was in correct position and screws were at correct torque.However, during the load cell characterization test revealed that the load cell 2 is defective.The cracked cover and defective load cell were likely attributed to mishandling such as a drop.This is observation is not related to the reported complaint.During archive data review, multiple ua 12 error messages was observed.Per the autopulse® resuscitation system model 100 user guide, user advisory 12 is an indication that the autopulse has detected that the lifeband is not properly installed.The recommended actions to take for this type of user advisory are: ensure that the band clip (underneath the device) is properly seated in the drive shaft can freely rotate after insertion.Waiting for customer's approval for service.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10709041
Report Number3010617000-2020-01034
Device Sequence Number17014825
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1